MathSciNet Relay Station
MathSciNet bibliographic data
MR1794556 37F35 (28D99 30C35 30D05 54H20)
Blokh, Alexander M.; Mayer, John C.; Oversteegen, Lex G. Recurrent critical points and typical limit sets for conformal measures. Topology Appl. 108 (2000), no. 3, 233–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement